×

zbMATH — the first resource for mathematics

On approximation orders for Besov classes in metric of Lorentz anisotropic spaces. (Russian. English summary) Zbl 1240.42024
As prolongation of the work by G. A. Akishev [Approximation of functional classes in spaces with mixed norm, Sb. Math. 197, No. 8, 1121–1144 (2006); translation from Mat. Sb. 197, No. 8, 17–40 (2006; Zbl 1158.46021)] the author has established the exact estimation to approximation order for the functions of Besov class by trigonometric polynomials in the metric of Lorentz anisotropic spaces.

MSC:
42B05 Fourier series and coefficients in several variables
32A37 Other spaces of holomorphic functions of several complex variables (e.g., bounded mean oscillation (BMOA), vanishing mean oscillation (VMOA))
PDF BibTeX XML Cite
Full Text: MNR